Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Nausea with abdominal cramping after unprotected intercourse. Using birth control ring. Concerned about possible pregnancy

My bf and i had sex sat. Morning after the week of my period the condom failed so i could get anywhere to get next choice until monday morning took it and put my birth control the ring in and thursday night i get a crampying and heartbeat im guessing it really bothered me like i need to throw feeling. If i laid in a ball i felt better. Im worried...
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The feeling of nausea just two days after an unprotected sex is more likely to be due to the contraceptive use rather than the pregnancy. The pregnancy symptoms appear near your expected date and not before that.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor